# SDR SWAA2021081378749

- Difficulty date: May 16, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N925WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36630
- Aircraft time: 41,031 hours, 24,653 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Damaged
- Location: Bs 303
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORZ WEB FWD OF L1 DOOR CUT OUT APPROX AT STA 303 HAS A DAMAGE HOLE / REMOVED HORZ WEB FWD OF L1 DOOR CUTOUT APROX AT STA 303. FABRICATED NEW HORZ WEB MATERIAL USED 7075T6 0.100 CLAD P/01683194. REF DWG #141 AB111 REV A. TREATED AND PRIMED WEB. INSTALLED NEW HORZ WEB AS PER B737-700 SRM 51-40-02-0G-0 AMM 51-21-41 AND AMM 51-21-72.
